RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 3, Pages 385–410 (Mi izv3407)  

The summation of a countable number of sequences

A. L. Brudno


Full text: PDF file (2466 kB)

Bibliographic databases:
Received: 04.11.1959

Citation: A. L. Brudno, “The summation of a countable number of sequences”, Izv. Akad. Nauk SSSR Ser. Mat., 25:3 (1961), 385–410

Citation in format AMSBIB
\Bibitem{Bru61}
\by A.~L.~Brudno
\paper The summation of a~countable number of sequences
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 3
\pages 385--410
\mathnet{http://mi.mathnet.ru/izv3407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=126654}
\zmath{https://zbmath.org/?q=an:0112.28605}


Linking options:
  • http://mi.mathnet.ru/eng/izv3407
  • http://mi.mathnet.ru/eng/izv/v25/i3/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:376
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019